標題: CONVERGENCE-RATES OF ITERATIVE SOLUTIONS OF ALGEBRAIC MATRIX RICCATI-EQUATIONS
作者: JUANG, J
NELSON, P
應用數學系
Department of Applied Mathematics
公開日期: 1-十月-1995
摘要: We consider the iterative solutions of a certain class of algebraic matrix Riccati equations with two parameters, c(0 less than or equal to c less than or equal to 1) and alpha(0 less than or equal to alpha less than or equal to 1). Here c denotes the fraction of scattering per collision and alpha is an angular shift. Equations of this class are induced via invariant imbedding and the shifted Gauss-Lengendre quadrature formula from a ''simple transport model.'' The purpose of this paper is to describe the effects of the parameters c, alpha, and N (the dimension of the matrix) on the convergence rates of the iterative solutions. We also compare the convergence rates of those iterative methods.
URI: http://hdl.handle.net/11536/1715
ISSN: 0096-3003
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 72
Issue: 2-3
起始頁: 125
結束頁: 142
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RT88400003.pdf